I am Back in the Hospital,Sad Face MS!

Well just wanted to let everyone know, flare up got bad and they admitted me to hospital…. Sooooooo fun… hopefully tomorrow they tell me they want to let me go in a couple of days. Will update asap but i am ok, no worried!

8 Responses to I am Back in the Hospital,Sad Face MS!

  1. 🙁 Hopefully they can get you feeling better soon! Chin up!

  2. Anonymous says:

    Oh Matt, the pain you are in sounds just horrible and it must be scary for you. Maybe the Dr. will order another MRI to see exactly how active your ms is and where you lesions are at this point.

    Unbelieveable, how your body is being attacked. I pray they keep you in hospital, until you are past some of this pain and numbness. I can't imagine what you are going through and you still say….no worries??? thank you for being such an amazing man. My symptoms pale in comparison to what is happening to you and I feel really bad for you. I'm keeping you in my heart and prayers all the time. Thanks for actually managing to write to all of us when you barely could do it.
    That is so great your aunt and uncle are going to get you the program you need. That makes me happy, cause it will make it so much easier for you and for all of us to stay connected to you.
    Thanks for your friendship.

    Mary-Ellen

  3. Anonymous says:

    Mary-Ellen,why Dr will instead Dr Capitalism???? Matt needs doctors and he very resistent to them, I dont know if any of us could help Matt, but the way you are doing… Doris. Anti Communism and Capitalism.Doctor.Pro- Humans and Animals.
    Good Luck to all of us.
    And sorry,Matt.Steroids (oral) make all symptons "less" and the relapse explode when you stop them.Remember I told you since the beggining.Every time i read you, i say to myself:i give up.But you NEED to argue with(?) doctors, be stabilised and rest.To blog,maybe bad,You expose your pain and dont treat your mind and body.We dont have time to waste .

  4. Matt Allen G says:

    Thanks guys! I am feeling better already! Maybe it's just in my head, not sure, but I feel like the Solu-Medrol is working WAY better than the Oral Prednisone. I think it's a liver thing…. Feel like my walking is already improving!

    But writing and blogging is MY therapy, I do it for me just as well. I didn't explode after I stopped the roids, I exploded two weeks before I started them I just now decided to come in to hospital… I always respond well to roids (thankfully) and yeah,I do argue with doctors because IT IN MY OPINION that WE should be in control of our health. So far I have always been right when it comes to my health predictions, not the doctors, so we will see haha, I know my place (I think) :^b

  5. Anonymous says:

    Bye,Matt! It´s horrible to watch you so bad and lost.Dóris

  6. Matt Allen G says:

    lol it's a learning experience :^b

  7. sleekcartim says:

    didnt notice this hospital post till just now… been managing my crazy auctions which more than doubled $ since we spoke last. Im thinking of you & your latest struggle, will send positive thoughts. too bad i wasnt closer, i would steal u away out for some fun & make you laugh till u wet ur pants lol, despite our depression! we seem to have several of the same symptoms at the same times over time (strange), but of coarse your way worse off… My hands / forearms are always flairing up with tingling, pins needles, numbness combo, which sometimes morphes into full on wicked nerve pain, if i continue doing whatever. I dont want to touch anything, or do anything repetative either, even typing is irritating. I feel like my finger tips are being shocked with every keystroke. hands are fairly stiff too, keep dropping things UGH! it's been happening for long time so i guess its permenant. various degrees of numbness all over too. maybe that helps explain whats happening with you matt. everyone send Matt positive thoughts, i believe it does help…

  8. Matt Allen G says:

    Glad the auctions are going well! And hey hey hey no comparing, it suck for all of us! But I know how the hand thing goes I HATE IT!!!!

Leave a Reply

Your email address will not be published. Required fields are marked *